# SDR AALA202312065692

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,868 hours, 33,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: FR21300
- Condition: Reads Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  L2 DOOR ASSISTANT BOTTLE LOW PRESSURE. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 IAW AMM 52-13-14-400-001-B.
